Pacific Journal of Mathematics

Asymptotic estimates for limit circle problems.

C. A. Swanson

Article information

Source
Pacific J. Math., Volume 11, Number 4 (1961), 1549-1559.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036937

Mathematical Reviews number (MathSciNet)
MR0136798

Zentralblatt MATH identifier
0166.34602

Subjects
Primary: 34.30

Citation

Swanson, C. A. Asymptotic estimates for limit circle problems. Pacific J. Math. 11 (1961), no. 4, 1549--1559. https://projecteuclid.org/euclid.pjm/1103036937


Export citation

References

  • [1] H. F. Bohnenblust et al, The Laplacian operator on perturbed domains,Unpublished manuscript.
  • [2] E. A. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw- Hill (1955).
  • [3] R. Courant and D. Hubert, Methods of mathematical physics I, Interscience (1953).
  • [4] R. B. Dingle, The solution of the Schrodinger equation for finite systems, etc., Proc. Camb. Philos. Soc, 49 (1953), 102-114.
  • [5] T. E. Hull and R. S. Julius, Enclosed quantum mechanical systems, Canadian J. Phys., 34 (1956), 914-919. Additional references.
  • [6] F. Rellich, Spectral theory of a second order ordinary differential operator, New York University (1953).
  • [7] F. Riesz and B. Sz-Nagy.Functional Analysis, Blackie and Son (1956).
  • [8] C. A. Swanson, Differential operators with perturbed domains, J. of Rat. Mech. Anal. 6 (1957), 823-846.
  • [9] C. A. Swanson, Asymptotic perturbation series for characteristic value problems, Pacific J. Math., 9 (1959), 591-608.
  • [10] C. A. Swanson, Linear transformations with perturbed domains, to appear in 1962.